The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
GENERALIZED NOETHER’S THEOREM FOR SYSTEMS WITH NONLINEAR NONHOLONOMIC CONSTRAINTS
Author(s): 
Pages: 41-47
Year: Issue:  3
Journal: Transactions of Beijing Institute of Technology

Keyword:  Nonlinear NonholonomicNonconservativevariable massNoether’s theorem.;
Abstract: The famous Noether’s theorem is extended to deal with constant mass systems with Nonconservat ion and nonlinear nonholonomic constraints, It is also extended to deal with variable mass systems with nonlinear nonholonomic constraints
Related Articles
No related articles found